# SDR SWIA2018102545173

- Difficulty date: September 10, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 39,094 hours, 33,183 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT WING LEADING EDGE. (C-CHECK) REPAIRED DENT ON RT WING, PER REO 601R-57-41-436.
